Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

I'm shaking; is this a new & undiscovered symptom of FM or something else?

(5 Posts)
KatyMac Wed 12-Oct-11 19:15:53

It happened a few times today (increasing in regularity) and during the last few days

When it was my legs I said it was sciatica (unfortunately I have it in both legs atm - which leg should I limp on??) but now it's an arm/shoulder and the opposite hand

Sigh - hardly incapacitating but a damn nuisance

Is it FM do you think?

debinaboat Thu 13-Oct-11 09:16:36

are you on any medication,could it be a side effect? i am on pregabalin and have noticed my hand/arm shaking.very annoying.

KatyMac Thu 13-Oct-11 09:28:55

No - I take virtually nothing - well co-codamol but that's all

debinaboat Thu 13-Oct-11 18:46:14

I cant think of anything else that would make you shake ,can only suggest that you go to your gp, i hope you get it sorted out soon though.it must be quite annoying.

KatyMac Thu 13-Oct-11 18:57:55

Me neither <sigh>

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now